# SDR CALA2013122793982

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 51,570 hours, 20,655 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2788AB04
- Part serial: 103
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT ACP IS NOT WORKING UNABLE TO SELECT.  R & R ACP 1 & OPERATION CHECKED OKAY.
